Research Journal of Applied Sciences

Year: 2014
Volume: 9
Issue: 4
Page No. 214 - 223

Monotonicity-Preserving Using Rational Cubic Spline Interpolation

Authors : Samsul Ariffin Abdul Karim and Kong Voon Pang

Abstract: This study discusses the use of C1 rational cubic spline interpolant of the form cubic/quadratic with three shape parameters to preserves the monotonicity of the given data sets. The data dependent sufficient conditions for the monotonicity of rational interpolant are derived on one parameter while the other two parameters can be further utilized to changes and modify the final shape of the monotonic interpolating curves. These sufficient conditions will ensure the existence of monotone rational interpolant. Several numerical results are presented to test the capability of the proposed rational interpolant scheme. Comparisons with the existing scheme also have been done. From all numerical results, the new rational cubic spline interpolant gives satisfactory results.

How to cite this article:

Samsul Ariffin Abdul Karim and Kong Voon Pang, 2014. Monotonicity-Preserving Using Rational Cubic Spline Interpolation. Research Journal of Applied Sciences, 9: 214-223.

Design and power by Medwell Web Development Team. © Medwell Publishing 2023 All Rights Reserved